MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; TIBIAL TRAY FIX CEMENTED S.5R

MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; TIBIAL TRAY FIX CEMENTED S.5R
Model Number 02.07.1205R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 07/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 february 2026.Gmk-sphere 02.07.1205r tibial tray fix cemented s.5r (k090988) lot 2116015: (b)(4) items manufactured and released on 07-march-2022.Expiration date: 2027-02-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Gmk-sphere 02.12.0005r gmk-sphere femoral component cemented - 5r (k121416) lot 2117575: (b)(4) items manufactured and released on 15-feb-2022.Expiration date: 2027-02-06.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported events during the period of review.Gmk-sphere 02.12.0512fr gmk-sphere tibial insert - flex s5r - 12 mm (k121416) lot 2011064: (b)(4) items manufactured and released on 15-dec-2020.Expiration date: 2025-11-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause: the development of stiffness of the joint is a rather commonly described possible complication following tka and there is no indication that any potential issue with the device may have caused or contributed to the event.
 
Event or Problem Description
At about 3 years 7 months after the primary, the patient came in presenting tightness and the cause is unknown.The surgeon revised femoral component, tibial tray and insert (size 5 to size 4).The surgery was completed successfully.

Brand Name
GMK PRIMARY TOTAL KNEE SYSTEM
Common Device Name
TIBIAL TRAY FIX CEMENTED S.5R
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24494907
Report Number3005180920-2026-00167
Device Sequence Number5092088
Product Code JWH
UDI-Device Identifier07630030819933
UDI-Public07630030819933
Combination Product (Y/N)N
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.07.1205R
Device Lot Number2116015
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale